# SDR FDEA200910303727

- Difficulty date: October 30, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - REAR SPAR LWR CAP FASTENER HOLE AT XORS 1070 FOUND ELONGATED.  REPAIR CARRIED OUT AS PER E.A. 1-5710-132260,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 108.
